Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$2$-torsion instanton invariants
HTML articles powered by AMS MathViewer

by Ronald Fintushel and Ronald J. Stern PDF
J. Amer. Math. Soc. 6 (1993), 299-339 Request permission
References
    M.F. Atiyah, New invariants of 3 and 4 dimensional manifolds, The Mathematical Heritage of Hermann Weyl, Proc. Sympos. Pure Math., vol. 48, Amer. Math. Soc., Providence, RI, 1988, pp. 285-299. M.F. Atiyah, V.K. Patodi, and I.M. Singer, Spectral asymmetry and Riemannian geometry. I, Math. Proc. Cambridge Philos. Soc. 77 (1975), 43-69. —, Spectral asymmetry and Riemannian geometry. II, Math. Proc. Cambridge. Philos. Soc. 78 (1975), 405-432. S.K. Donaldson, Connections, cohomology, and the intersection forms of $4$-manifolds, J. Differential Geom. 24 (1986), 275-341. —, Polynomial invariants for smooth $4$-manifolds, Topology 29 (1990), 257-315. —, Yang-Mills invariants of four-manifolds, Geometry of Low-Dimensional Manifolds. 1, London Math. Soc. Lecture Note Ser., vol. 150, Cambridge Univ. Press, Cambridge, 1989, pp. 5-40. S.K. Donaldson and P. B. Kronheimer, The geometry of four-manifolds, Oxford Math. Monographs, Oxford University Press, Oxford, 1990. R. Fintushel and R. Stern, Instanton homology of Seifert fibered homology three spheres, Proc. London Math. Soc. 61 (1990), 109-137. —, Homotopy $K3$-surfaces containing $\Sigma (2,3,7)$, J. Differential Geom. 34 (1991), 255-265. A. Floer, An instanton invariant for $3$-manifolds, Comm. Math. Phys. 118 (1988), 215-240. D. Freed and K. Uhlenbeck, Instantons and four-manifolds, Math. Sci. Res. Inst. Publ., vol. 1, Springer, Berlin, 1984. R. Friedman and J. W. Morgan, Complex versus differentiable classification of algebraic surfaces, Topology Appl. 32 (1989), 135-139. R. Gompf, Sums of elliptic surfaces, J. Differential Geom. 34 (1991), 93-114. R. Gompf and T. Mrówka, Irreducible four manifolds need not be complex, Ann. of Math. (2) (to appear). M.W. Liebeck, C.E. Praeger, and J. Saxl, The maximal factorizations of the finite simple groups and their automorphism groups, Mem. Amer. Math. Soc. No. 432 (1990). R. Mandelbaum, Decomposing analytic surfaces, Geometric Topology; Proc. 1977 Georgia Topology Conference, Academic Press, New York, 1979, pp. 147-218. J. McLaughlin, Some subgroups of $S{L_n}({{\mathbf {F}}_2})$, Illinois J. Math. 13 (1969), 108-115. J. Morgan, T. Mrówka, and D. Ruberman, The ${L^2}$-moduli space on manifolds with cylindrical ends, preprint. T. Mrówka, A local Mayer-Vietoris principle for Yang-Mills moduli spaces, Ph.D. Thesis, Berkeley (1988). Y. Ruan, A universal constraint for Donaldson invariants, J. Differential Geom. 35 (1992), 711-722. W. Scharlau, Quadratic and Hermitian forms, Grundlehren Math. Wiss., vol. 270, Springer-Verlag, Berlin, 1985. C. Taubes, Self-dual connections on $4$-manifolds with indefinite intersection matrix, J. Differential Geom. 19 (1984), 517-560. —, Gauge theory on asymptotically periodic $4$-manifolds, J. Differential Geom. 25 (1987), 363-430. —, ${L^2}$-moduli spaces on $4$-manifolds with cylindrical ends. I, Harvard preprint, 1990. K. Uhlenbeck, Connections with ${L^p}$ bounds on curvature, Comm. Math. Phys. 83 (1982), 31-42. C.T.C. Wall, Diffeomorphisms of $4$-manifolds, J. London Math. Soc. 39 (1964), 131-40. —, On simply connected $4$-manifolds, J. London Math. Soc. 39 (1964), 141-49. —, On the orthogonal group of unimodular quadratic forms, Math. Ann. 147 (1962), 328-338. —, On the orthogonal group of unimodular quadratic forms. II, J. Reine Angew. Math. 213 (1963), 187-199.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 57R55, 57N13, 58D29
  • Retrieve articles in all journals with MSC: 57R55, 57N13, 58D29
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 6 (1993), 299-339
  • MSC: Primary 57R55; Secondary 57N13, 58D29
  • DOI: https://doi.org/10.1090/S0894-0347-1993-1168958-8
  • MathSciNet review: 1168958